MURAL - Maynooth University Research Archive Library



    Radial variation in some function spaces


    Walsh, David (2009) Radial variation in some function spaces. Journal of Function Spaces and Applications , 7 (1). pp. 25-32. ISSN 2090-8997

    [img] Download (495kB)


    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...



    Add this article to your Mendeley library


    Abstract

    In a previous paper [8] we considered properties of the radial variation of analytic functions in a class of Besov spaces As pq , s > 0. Here we wish to extend these results to certain related spaces. These are the Lipschitz classes Λs and the mean Lipschitz classes Λp,s where p ≥ 1, 0 < s < 1. We also consider A0 pq, where s = 0, although the results obtained for these are not as good as when s > 0.

    Item Type: Article
    Keywords: Radial variation; Besov space; Lipschitz space;
    Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 3671
    Depositing User: Dr. David Walsh
    Date Deposited: 22 May 2012 11:45
    Journal or Publication Title: Journal of Function Spaces and Applications
    Publisher: Hindawi Publishing Corporation
    Refereed: Yes
    URI:

      Repository Staff Only(login required)

      View Item Item control page

      Downloads

      Downloads per month over past year